Tetsuo Inoue

Articles in Scholarly Journals [Incomplete List]

  1. Experiment on numerical conformal mapping of unbounded multiply connected domain in fundamental solutions method
    International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 1, pp. 55–63, 2001
  2. Uniform convergence of numerical conformal mappings of interior domains in the charge simulation method
    International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 7, pp. 461–467, 2000
  3. Theoretical scheme on numerical conformal mapping of unbounded multiply connected domain by fundamental solutions method
    International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 2, pp. 129–137, 2000
  4. Mathematical approach and numerical analysis to the fundamental solutions method of Dirichlet problem
    International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 349–365, 1999
  5. Theoretical consideration of charge simulation method for numerical conformal mappings in a ring domain
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 289–298, 1998
  6. Some properties of weighted hyperbolic polynomials
    International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 9–14, 1996
  7. Covering of radial segments for domains bounded by k-circles
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 809–812, 1991